# SDR ASAA2024120655301

- Difficulty date: December 6, 2024
- Submitted: January 18, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 58,103 hours, 17,398 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Rib
- Part number: 182A5304
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER HAS 2EA. CRACKS IN RIB STAB STA.120.30. GROUNDED - YES. REMOVED 2EA CRACKS IN RIB AT STA 120.30 ON LH HORIZONTAL STAB AND REPAIRED 2EA AREAS IAW B737-800 SRM 55-10-09-2R-4 CAT A REPAIR.
